# SDR C2XA01IA250

- Difficulty date: May 18, 2000
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3775, THE CREW REPORTED AN AIR / GROUND FAIL MESSAGE AFTER TAKEOFF.  THE GEAR WAS CYCLED TWO TIMES WITH NO HELP.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RIGHT HAND AIR / GROUND PROXIMITY SENSOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
